# SDR 2010FA0000888

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N898RJ
- Make and model: Beech 300BEECH
- Aircraft serial: FA90
- Aircraft time: 12,593 hours, 8,806 cycles
- Engine: Pwa PT6A60
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 1014200131122
- Condition: Cracked
- Location: Fusleage
- Part time: 12,593 hours, 8,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE NR3 PHASE INSP, A CRACK WAS FOUND ON A CROSS TIE STRAP. THE STRAP LOCATION WAS ON THE RT SIDE OF THE CABIN INTERIOR AT SL 227.125. THE CRACK APPEARED TO BE A COMPRESSION RELIEF CRACK RUNNING IN A HORIZONTAL FASHION BETWEEN THE UPPER AND LOWER FUSELAGE FRAMES.
